had a pretty good day. I think most of the physical stuff is over, now I'm still dealing with a bit of the mental junk. I really don't want anymore ultram or hydrocodone but I've noticed I'm a little more emotional than usual, but I'm sure that'll pass too. Again thank you all for your support.
Congrats on your clean time!!! The emotional roller coaster is hard but you can do it, just take it easy on yourself, it's just your brain trying to readjust.
Keep on rocking in a free world.
Congrats!! Im on day 8!! Im up early and watched the sun rise. Legs still feel a little painful but overall MUCH BETTER.
What just gave me a little boost was finding this list of Hydro side effects. DO WE WANT THIS HELL ANYMORE? Goodness, this is a rough list and I felt almost every one of these symptoms, and I am SO GLAD they are coming to an end:
Hydrocodone side effects include but are not limited to:
allergic reaction (difficulty breathing; closing of your throat; swelling of your lips, tongue, or face; or hives)
blood in stool or vomit
cold, clammy skin
decreased mental and physical performance
decreased sex drive
difficulty swallowing or breathing
exaggerated feeling of depression
extreme calm (sedation)
exaggerated sense of well-being or fear
ringing in the ears
severe weakness or dizziness
shortness of breath
slow, weak breathing
tightness in chest
swelling of hands, face, lips, eyes, throat, tongue, or ankles
yellowing of the skin or eyes
BLECH!!! The emotional rollercoaster is worth it to not feel this anymore!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.